Modules of continuity and analytic functions
Abstract
For a function analytic in a compact domain and continuous in its closure, it is shown that the modules of continuity on the boundary of the domain and in its closure coincide.Downloads
Published
25.08.2010
Issue
Section
Research articles
How to Cite
Trohimchuk, Yu. Yu. “Modules of Continuity and Analytic Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 62, no. 8, Aug. 2010, pp. 1106–1113, https://umj.imath.kiev.ua/index.php/umj/article/view/2940.